Couldn't find what you looking for?

TRY OUR SEARCH!


Hello.
I have a son with ADHD and was on concerta for 2 years. When he was 15, he weighted 50 kg, and this was his usual weight while on drug. Now he is 17 and stopped concerta. Immediately after he stopped he gained weight. One week after stopping concerta, he had 55 kg, that’s 5 kilos in one week!!! Now, one month has passed and he gained 15 kilos, which means went from 50 kg to 65 kg.
Is such weight gain normal thing after stopping concerta?

Loading...


Hello!
I have similar experience with my son and was also very worried because of his weight gain. I talked to his doctor because such a weight variation (20 kg in 2 months!) is certainly not normal ... I mean his skin was cracking, which is still visible. So, I talked to his doctor and he said everything is ok, and that such a weight gain after stopping concerta is a normal thing. Though, this doesn’t seem normal to me.
Reply

Loading...

I recently started taking concerta and noticed that I lost 5lbs in 1 1/2 weeks. I then started paying attention to my meals. I noticed that I no longer eat 1/2 of what I used to eat and that I have gone from eating 4-5 times a day to 2 times a day. Perhaps this is also something that might have affected your son. Is he eating larger portions? more often?
Reply

Loading...